# SDR JJBA20110925001A

- Difficulty date: September 25, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 27,841 hours, 39,003 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT THE SECOND ISLE FLOOR LIGHT STRIP IS NOT WORKING.  MX RESCUED CONNECTOR PLUG, PERFORMED OPS CHECK SATISFACTORY.
